# SDR DALA2016052504132

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION JOINT COVER ON FLOOR STRUCTURE AT LEVEL -81 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16, REPLACED JOINT COVER ON FLOOR STRUCTURE AT LEVEL -Y81 FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16 IAW SRM 51-72-11.
